# SDR 0201169922

- Difficulty date: April 15, 2002
- Submitted: April 22, 2002
- Operation: Air carrier
- Aircraft: N945N
- Make and model: Doug DC-9-32
- Aircraft serial: 47664
- Aircraft time: 71,256 hours, 61,691 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20495055
- Part serial: 02061
- Condition: Damaged
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CREW WAS UNABLE TO COOL THE CABIN DOWN WITH AIR CONDITIONING PRIOR TO DEPARTURE.  THEN, DURING CLIMBOUT, CABIN DISPLAYED NONSTANDARD CLIMB PROFILE.  VERY SLOW CLIMB TO ABOUT 17,000 FEET AND AS MAX DIFFERENTIAL WAS OBTAINED CABIN CONTINUED TO CLIMB AT 1000 FPM.  AT FL310, THE CABIN PRESSURE WARNING LIGHT ILLUMINATED.  CREW DECLARED AN EMERGENCY AND STARTED A RAPID DESCENT TO 10,000 FEET WHERE THE EMERGENCY WAS CANCELLED.  FLIGHT CONTINUED TO A NORMAL LANDING AT MSP.  MAINTENANCE REPLACED THE RIGHT AIR CYCLE MACHINE AND THE RIGHT WATER SEPARATOR BAGS.  BITE OF THE PRESSURIZATION SYSTEM CHECKED NORMAL AND AIRCRAFT RETURNED TO SERVICE.
